# SDR SWIA201743506

- Difficulty date: June 24, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 22,747 hours, 13,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME BS 319 CORRODED STRINGER 25L & 25R.  REMOVED CORROSION IAW SRM AND REO. LEAK CHECKED GOOD.
